Previous |  Up |  Next


Title: Tangent lifts of higher order of multiplicative Dirac structures (English)
Author: Wamba, P. M. Kouotchop
Author: Ntyam, A.
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 49
Issue: 2
Year: 2013
Pages: 87-104
Summary lang: English
Category: math
Summary: The tangent lifts of higher order of Dirac structures and some properties have been defined in [9] and studied in [11]. By the same way, the tangent lifts of higher order of Poisson structures have been studied in [10] and some applications are given. In particular, the authors have studied the nature of the Lie algebroids and singular foliations induced by these lifting. In this paper, we study the tangent lifts of higher order of multiplicative Poisson structures, multiplicative Dirac structures and we describe the Lie bialgebroid structures and the algebroid-Dirac structures induced by these prolongations. (English)
Keyword: Lie groupoids
Keyword: Lie bialgebroids
Keyword: multiplicative Dirac structures
Keyword: tangent functor of higher order
Keyword: natural transformations
MSC: 53C15
MSC: 53C75
MSC: 53D05
MSC: 53D17
MSC: 58H05
idZBL: Zbl 06321151
idMR: MR3118866
DOI: 10.5817/AM2013-2-87
Date available: 2013-10-14T13:40:17Z
Last updated: 2014-07-30
Stable URL:
Reference: [1] Cantrijn, F., Crampin, M., Sarlet, W., Saunders, D.: The canonical isomorphism between $T^{k}T^{\ast }$ and $T^{\ast }T^{k}$.C.R. Acad. Sci. Paris 309 (1989), 1509–1514. MR 1033091
Reference: [2] Courant, J.: Dirac manifols.Trans. Amer. Math. Soc. 319 (2) (1990), 631–661. MR 0998124, 10.1090/S0002-9947-1990-0998124-1
Reference: [3] Courant, T.: Tangent Dirac structures.J. Phys. A; Math. Gen. 23 (1990), 5153–5168, printed in theUK. Zbl 0715.58013, MR 1085863, 10.1088/0305-4470/23/22/010
Reference: [4] Courant, T.: Tangent Lie algebroids.J. Phys. A; Math. Gen. 23 (1994), 4527–4536, printed in the UK. Zbl 0843.58044, MR 1294955
Reference: [5] Gancarzewicz, J., Mikulski, W., Pogoda, Z.: Lifts of some tensor fields and connections to product preserving functors.Nagoya Math. J. 135 (1994), 1–41. Zbl 0813.53010, MR 1295815
Reference: [6] Grabowski, J., Urbanski, P.: Tangent lifts of Poisson and related structures.J.Phys. A: Math. Gen. 28 (1995), 6743–6777. Zbl 0872.58028, MR 1381143, 10.1088/0305-4470/28/23/024
Reference: [7] Kolář, I.: Functorial prolongations of Lie algebroids.Proceedings Conf. Prague 2004, Charles University, Prague, 2005. Zbl 1114.58010, MR 2268942
Reference: [8] Kolář, I., Michor, P., Slovák, J.: Natural Operations in Differential Geometry.Springer–Verlag, 1993. MR 1202431
Reference: [9] Kouotchop Wamba, P. M., Ntyam, A., Wouafo Kamga, J.: Tangent Dirac structures of higher order.Arch. Math. (Brno) 47 (2011), 17–22. Zbl 1240.53058, MR 2813543
Reference: [10] Kouotchop Wamba, P. M., Ntyam, A., Wouafo Kamga, J.: Tangent lifts of higher order of multivector fields and applications.J. Math. Sci. Adv. Appl. 15 (2) (2012), 89–112. MR 3058846
Reference: [11] Kouotchop Wamba, P.M., Ntyam, A., Wouafo Kamga, J.: Some properties of tangent Dirac structures of higher order.Arch. Math. (Brno) 48 (3) (2012), 233–241. Zbl 1274.53052, MR 2995874, 10.5817/AM2012-3-233
Reference: [12] Mackenzie, K., Xu, P.: Lie bialgebroids and Poisson groupoids.Duke Math. J. 73 (2) (1998), 415–452. MR 1262213, 10.1215/S0012-7094-94-07318-3
Reference: [13] Mackenzie, K. C. H.: General theory of Lie groupoids and Lie algebroids.London Math. Soc. Lecture Note Ser. 213, Cambridge Univ. Press, Cambridge, 2005. Zbl 1078.58011, MR 2157566
Reference: [14] Morimoto, A.: Lifting of some type of tensors fields and connections to tangent bundles of $p^{r}$–velocities.Nagoya Math. J. 40 (1970), 13–31. MR 0279720
Reference: [15] Ntyam, A., Mba, A.: On natural vector bundle morphisms $T^{A}\circ \bigotimes _{s}^{q}\rightarrow \bigotimes _{s}^{q}\circ T^{A}$ over $id_{T^{A}}$.Ann. Polon. Math. 96 (3) (2009), 295–301. MR 2534175
Reference: [16] Ntyam, A., Wouafo Kamga, J.: New versions of curvatures and torsion formulas of complete lifting of a linear connection to Weil bundles.Ann. Polon. Math. 82 (3) (2003), 233–240. MR 2040808, 10.4064/ap82-3-4
Reference: [17] Ortiz, C.: B-Fiel transformations of Poisson groupoids.arXiv: 1107.3343v3 [math. SG], 31 Aug 2011. MR 3087576
Reference: [18] Ortiz, C.: Multiplicative Dirac structures on Lie groups.C.R. Acad. Sci. Paris Ser. I 346 (23–24) (2008), 1279–1282. Zbl 1163.53052, MR 2473308, 10.1016/j.crma.2008.10.003
Reference: [19] Vaisman, I.: Lectures on the geometry of Poisson manifolds.vol. 118, Progress in Mathematics, 1994. Zbl 0810.53019, MR 1269545
Reference: [20] Vaisman, I., Mitric, G.: Poisson structures on tangent bundles.Differential Geom. Appl. 18 (2003), 200–228. Zbl 1039.53091, MR 1958157
Reference: [21] Wouafo Kamga, J.: Global prolongation of geometric objects to some jet spaces.International Centre for Theoretical Physics, Trieste, Italy, 1997.


Files Size Format View
ArchMathRetro_049-2013-2_2.pdf 519.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo